# SDR DALA2023030601626

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2652386) DURING INSPECTION FOUND CRACK ANGLE LOCATED AFT FACE OF THE FRAME STA 500I AND STR 26R AT FWD CARGO COMPARTMENT. REPLACED ANGLE LOCATED AFT FACE OF THE FRAME STA 500I AND STR 26R AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-10-02 ITEM 9AND DWG 143A7505.
